# SDR 95ZZZX2718

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3088Q
- Make and model: Cessna 182K
- Aircraft serial: 18258088
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 075201611
- Condition: Deteriorated
- Location: Carb Air Box
- Part time: 300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEALS DETERIORATED.  AD 77-4-5 APPLIES TO THIS PROBLEM UNLIKE BRACKETT AD 95-3-2 WHICH IS RECURRING.
